sexologist-icon
Plan b pill side effects?
I had my period July 14 and ended July 18, on July 19 I had unprotected sex and I took the pill on July 22. Couple days on July 28th I got my period and lasted 4 days can that be the side effects of the plan b pill?
2273 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Don't worry u will be alright , if you had your periods But don't use these pills frequently
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Yasmin pill side effects Can plan b cause irregular periods Discharge after taking plan b
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.